RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1974, Volume 21, Number 1, Pages 103–110 (Mi tmf3860)  

This article is cited in 1 scientific paper (total in 1 paper)

Aspects of the study of model Hamiltonians of statistical physics I. Basic theorems for the free energy

A. M. Kurbatov, S. S. Lapushkin


Abstract: The methods developed by N. N. Bogolyubov (Jr.) to study model systems of statistical physics with four-fermion interaction are used to study a system with a Hamiltonian of general form in which the dynamical operators are not particularized but one requires the fulfilment of certain very general conditions. Special cases of this system are the BCS model in the theory of superfluidity and models of ferromagnets of Heisenberg and Ising type. Theorems are proposed for the free energy of such a model system, these generalizing the known theorems [4, 5].

Full text: PDF file (845 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1974, 21:1, 1003–1008

Bibliographic databases:

Received: 16.01.1974

Citation: A. M. Kurbatov, S. S. Lapushkin, “Aspects of the study of model Hamiltonians of statistical physics I. Basic theorems for the free energy”, TMF, 21:1 (1974), 103–110; Theoret. and Math. Phys., 21:1 (1974), 1003–1008

Citation in format AMSBIB
\Bibitem{KurLap74}
\by A.~M.~Kurbatov, S.~S.~Lapushkin
\paper Aspects of the study of model Hamiltonians of statistical physics
I.~Basic theorems for the free energy
\jour TMF
\yr 1974
\vol 21
\issue 1
\pages 103--110
\mathnet{http://mi.mathnet.ru/tmf3860}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=468991}
\transl
\jour Theoret. and Math. Phys.
\yr 1974
\vol 21
\issue 1
\pages 1003--1008
\crossref{https://doi.org/10.1007/BF01035597}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3860
  • http://mi.mathnet.ru/eng/tmf/v21/i1/p103

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Yukalov, “Remarks on quasiaverages”, Theoret. and Math. Phys., 26:3 (1976), 274–281  mathnet  crossref  mathscinet
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:191
    Full text:74
    References:45
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020